# SDR AALA202102119006

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 25,518 hours, 10,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: R2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED AFTER TAKE OFF DUE TO MILD RAPID BANGING SOUND ON RIGHT SIDE OF FORWARD  FUSELAGE NEAR R2 WINDOW. REPLACED COCKPIT WINDOW #2 IAW CARD 08L21056002.
